NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"have had a discomfort in the troat for long,suddenly i feel like my ear is getting blocked so as my nose.when i swallow spit .saw an e.n.t doctor who prescribed amoxil and ketoconazole sad its a mixure of fungal and bacteria.ive taken the medication,taken augmentin still feel it.what do i do pls?"

    User Avatar
    A 35 years year old female asked:
    2 years ago
    have had a discomfort in the troat for long,suddenly i feel like my ear is getting blocked so as my nose.when i swallow spit .saw an e.n.t doctor who prescribed amoxil and ketoconazole sad its a mixure of fungal and bacteria.ive taken the medication,taken augmentin still feel it.what do i do pls?
    Dr. Abadat B answered:
    2 years ago
    hello, sorry about that, the disease condition might require a repeat dose of antibiotics, you also should not self medicate, please go back to the E.N.T.surgeon and explain there's no improvement, he would follow up as appropriate and probably request some test, take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app